# SDR DALA2025120508882

- Difficulty date: December 5, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N936DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38313
- Aircraft time: 28,310 hours, 21,268 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF MAIN CABIN FLOOR PANEL 221BF IN THE FORWARD CABIN AREA, IDENTIFIED CORROSION ON INTERCOSTAL AT BS 312, LBL 12, WL 208. REMOVED AND REPLACED WITH NEW INTERCOSTAL PER DWG 141A5600 AND B737-900 SRM 51-40-02-0G.
